I have been taking .5mg of Ativan 3x/day for a little less than a month. My Celexa has begun kicking in and I am not feeling the need to take the ativan 3x/day now. I have heard that you need to cut back on benzos slowly to avoid withdrawal symptoms. What would be a good schedule to follow for withdrawing from this amount of Ativan and what can I expect as far as symptoms? I am really wanting to get off this as soon as I am able. I am going to consult my doc about getting off the Ativan, but he is a family doc and I am not sure he will know how to wean off this or if I will even need much weaning. I would like some advice so he and I can work on this. Thanks!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...